# SDR UALA2011072603823

- Difficulty date: July 26, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 65,899 hours, 12,066 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK EXPELLED DIFFUSER CORE DURING TAXI IN.  HOUSING ASSY, DIFFUSER FAN INLET.  CENTER CORE AFT OF ACM EXPELLED.  REPLACED DAMAGED FAN INLET DIFFUSER HOUSING PER MM.  OPS CHK LEAK CHK OKAY.
